Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Prescribed Nexitoforte for depression, violent behaviour, negativity, unsocial behaviour. Permanent cure? Side effects?

Sir, My wife is 36 yrs old, for the last 5 years she used to become very emotional at times and automatically starts thinking all the negative things about the surroundings. On amavasya and full moon day she used to be very irritated, confused and used to react aggressively at times violent also. Once she was in so much depression that I had to admit her. Other symtoms are: Very careful about cleaniness. Not able to adjust socially Always after seeing the people or neighbours tell me that they are thinking all negative things about us At times very irritated Acute headache in back side of head For the last one month I am giving her 1 tablet of nexitoforte after doctors consultation. But once I stop giving her medicine she behaves similarily. Is there a complete solution for the problem? pls advice Wat are the effects of taking nexitoforte for prolonged period. Rinkoo
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi Gaurav ,

Available information :
5yrs duration, emotionally unstable, episodic anger outburst , violent at times,persecutory ideas,headache. on nexito forte for 1 month

Required information :
Any stress before 5 yrs at the onset of problem
Is she normal inbetween the episodes
Is she conscious during the episodes
headache - onset, duration,progression, agravating/ releaving factors


Nexito forte - (escitalopram & clonazepam) a SSRI & CLONAZEPAM

Escitalopram is a preferred antidepressent in terms of of interaction with other drugs
Consult nearst Psychiatrist and do Personality Assesment

Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor